ETHICON INC. VCL+ VIO 27IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Back to Search Results |
| Catalog Number |
VCP398H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records could not be reviewed as the batch/lot number is unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure in 2025 and suture was used.During the procedure, when the veterinarian was performed the suture to close the belly of the cat during the ovariectomy, the needle pulled off the strand without any excessive tension.Use of another device from the same box without any patient consequence.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Date sent to the fda: 1/16/2026.Additional information: h6 - b18 device discarded.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.